I was diagnosed with breast cancer earlier this summer. I developed General anxiety disorder and was given paxil, klonipin (klonopin), and temazapan to sleep. I take Lexapro now, 20 mg. and I try not to take the klonipin (klonopin) unless I absolutely have to which isn't often, but I have been afraid to not take the temazapan. I am starting to feel the feeling of anxiety again, the headache, and buzzing in my body, while the stress in my life is down. I am wondering if it could be the Restoril (temazapan) causing it. How do I get off of this? I know if I just stop, life will be hell, is there a way to taper off or something else that I can take?
You should discuss any side effects with the physician who is prescribing the medication. Tapering off benzodiazepine sleep medications is done gradually while substituting CBT. You can leanr more baout htis approach on my wesbite.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.